# SDR ASAA2014061808266

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,853 hours, 8,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4798
- Condition: Warning Light
- Location: Lt A/C Pack
- Part time: 37,320 hours, 16,151 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, EXTINGUISHES ON MC RESET.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER OPS TEST.  LOGGED LT PACK TCV.  FAULT CLEARED BUT SUGGEST CHANGING IT DUE TO HISTORY IAW MM 21-61-00.  REPLACED LT PACK TCV LEAK CK, NO LEAKS NOTED.  BITE CK NO FAULTS.
